# SDR SWAA2015110245604

- Difficulty date: September 20, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 35,079 hours, 24,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Skin
- Part number: 993653355
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLIGHT DECK FLOOR SKIN CORRODED AT BS 145, RBL 16.  REPAIRED SKIN IAW EA.
